Nuromol
Dual Action Pain Relief Tablets 6
200mg, 500mg
6

Where To Buy

£2.75
£2.80
£2.80 £2.75
The prices shown above are available online and may not reflect in store.

Today's Price

Lowest
£2.50
Usually
£2.75
Highest
£2.80
£2.75

Good to know

  • Combines ibuprofen and paracetamol into one tablet
  • Fast acting and long lasting pain relief
  • Intended to treat pain not relieved by ibuprofen or paracetamol when used individually
  • Each tablet contains ibuprofen 200 mg and paracetamol 500 mg

Reviews

1.0
1 reviews from 3 shops
5
4
3
2
1

Review this product

Share your thoughts with other customers
We may earn a small commission on qualifying purchases. Affiliates help keep Trolley.co.uk free to use. Learn more here.